Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Accuracy of Fieller Intervals for Binary Response Data

R. R. Sitter and C. F. J. Wu
Journal of the American Statistical Association
Vol. 88, No. 423 (Sep., 1993), pp. 1021-1025
DOI: 10.2307/2290794
Stable URL: http://www.jstor.org/stable/2290794
Page Count: 5
  • Download ($14.00)
  • Cite this Item
On the Accuracy of Fieller Intervals for Binary Response Data
Preview not available

Abstract

Finney proposed the use of a fiducial interval for the median response dose based on Fieller's theorem. An alternative is to use the asymptotic confidence interval. The simulations by Abdelbasit and Plackett suggest that the two intervals have similar coverage probabilities. We compare the two intervals theoretically and in an expanded simulation study. Our results show that Fieller intervals are generally superior. An attempt is made to characterize how and when the two intervals differ.

Page Thumbnails

  • Thumbnail: Page 
1021
    1021
  • Thumbnail: Page 
1022
    1022
  • Thumbnail: Page 
1023
    1023
  • Thumbnail: Page 
1024
    1024
  • Thumbnail: Page 
1025
    1025